# SDR C1HA200185013

- Difficulty date: November 25, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A5
- Part serial: 00517
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE ENG NR 2 EPR FLUCTUATED BETWEEN 1.9 & 2.0 AND N1 FLUCT BETWEEN 84 & 86 PERCENT EGT 4750 AND N2 FLUCT ALSO PARAMETERS NOT NOTED.  REMOVED AND REPLACED NR 2 EPR INDICATOR NR 2 N1 INDICATOR DRAINED AND CHECKED MOISTURE TRAP, ENG TRIM CK IAW ENG TRIM CHART NO FLUCTUATION NOTED.
